EconPapers    
Economics at your fingertips  
 

A new and robust subgame perfect equilibrium in a model of triadic power relations

Magnus Hatlebakk ()

Journal of Development Economics, 2002, vol. 68, issue 1, 225-232

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(02)00003-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A New and Robust Subgame Perfect Equilibrium in a Model of Triadic Power Relations (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:68:y:2002:i:1:p:225-232

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-03
Handle: RePEc:eee:deveco:v:68:y:2002:i:1:p:225-232